On the invariant theory of point correspondences of three projective spaces
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1982), pp. 9-15
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_5_a1,
author = {V. S. Bolodurin},
title = {On the invariant theory of point correspondences of three projective spaces},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {9--15},
year = {1982},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_5_a1/}
}
V. S. Bolodurin. On the invariant theory of point correspondences of three projective spaces. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1982), pp. 9-15. http://geodesic.mathdoc.fr/item/IVM_1982_5_a1/